# SDR GAIA9756

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR AD 91-18-18, THREE CRACKS WERE FOUND ON THE FUSELAGE SKIN AT STATION 168 LONGERON 22 ON THE LEFT SIDE OF THE FUSELAGE.  THE CRACKS WERE REPAIRED IAW THE DOUGLAS SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
